yes many forms of hormonal Birth Control cause breakthrough bleeding and spotting and is normal to occur for the first 3 months on the birth control if it lasts for more than 3 months talk to your doctor so that they can put you on a different pill that is better for your body hope this helps Good Luck and God Bless!!!!!!!!!!
Brown or red menstrual flow is normal on birth control pills.
Yes, the birth control pill can cause brown or black discharge. Any amount of brown, black, or red discharge is considered a "period" or withdrawal bleed when you're on the pill.
The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.
brown and smelly is gonorrhea
Hi, Causes of vagina discharge while taking birth control are: * Implantation bleeding. * Withdrawal bleed from missing one or more pills. * Urinary tract infection. * Pregnancy.
Some women complain of an increase in vaginal discharge on hormonal birth control. This discharge has no odor or itch. If it's troublesome, contact your health care provider for advice.
The birth control pill can change vaginal discharge, but a yellow discharge is a possible sign of infection. See your health care provider as soon as possible.
Brown discharge is usually from leftover blood after your period. Are you on the pill? That can also cause brown discharge.
No. Go to your OB/GYN
You are just spotting. Missing one pill won't cause a period.
Not as far as I am aware, you should tell your doctor about this.
HPV does not cause brown discharge unless the cervix is severely affected. See your health care provider if you are having unusual discharge.
Yes. It's hard to imagine why you would double the dose for five days, but doing so could cause spotting.
If you're having itching or odor with the discharge, see hyour health care provider for diagnosis. If there is no odor or itch, there is no cause for concern.
Some women notice an increased white discharge after starting the birth control pill, without odor, itching or irritation. This is called leukorrhea, and if you find it troublesome, your health care provider may be able to change to a different mix of hormones.
Yes, hormonal birth control can cause chloasma in women who are susceptible. Stopping hormonal birth control may help, but the spots may not resolve completely. Consulting with a dermatologist may be helpful.
Montly Mestransation Cycle.
No. Take a pregnancy test. If this comes up negative go to your doctor immediately. Breast Discharge is a very common sign of breast cancer.
Brown Discharge is one of common concerns of girls and women. Not all cases of brown vaginal discharge are cause for concern. Brown vaginal discharge is most often associated with old endometrial tissues. Discover more in recommended related link below.
Not usually, no.
A common cause of a brown or tinted discharge is light bleeding. Blood that is not fresh will darken and appear brown. It is most noticable during the beginning or end of your period. (This should be discussed with your Dr if you are pregnant.)
The brown discharge is from your lining inside you, it is normal to have that.
There are a variety of medications that can cause women to get a yeast infection and in turn cause some discharge. Birth control pills can cause women to get yeast infections because they create a change in hormone levels. Antibiotics are also known to cause yeast infections. If you have abnormal vaginal discharge you should seek medical attention to rule out any other issues. best of luck.
Although there is very little evidence to prove this some doctors believe that hormonal birth control can cause birth defects.